Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 4, Pages 579-592
http://dx.doi.org/10.1155/IJMMS.2005.579

Unit groups of cube radical zero commutative completely primary finite rings

Department of Mathematics, University of Transkei, Private Bag X1, Umtata 5117, South Africa

Received 1 July 2004

Copyright © 2005 Chiteng'a John Chikunji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chiteng'a John Chikunji, “Unit groups of cube radical zero commutative completely primary finite rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 4, pp. 579-592, 2005. https://doi.org/10.1155/IJMMS.2005.579.